# SDR CA050414007

- Difficulty date: April 13, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 488 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 2460 · DC Power Distribution System
- Part: Master Switch
- Part number: MS2452423
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER BATTERY MASTER SWITCH  SELECTED "ON",  ALL POWER TO COCKPIT INSTRUMENTS AND LIGHTING SHUTDOWN COMPLETELY.  RESELECTION OF BATTERY MASTER' 'OFF' THEN "ON", ALL POWER RETURNED.  CYCLING SWITCH SEVERAL TIMES CAUSED NO ADVERSE EFFECTS.  ALL FUNCTIONS NORMAL FOR REMAINDER OF FLIGHTS.  CONTINUITY TESTING OF BATTERY MASTER SWITCH REVEALED HIGHER THAN NORMAL RESISTANCE.  NEW SWITCH INSTALLED.
